# SDR A6WA201305084939

- Difficulty date: April 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EA ISOLATOR ON FWD LEFT SIDE OF FS 621 BULKHEAD IS CRACKED.  REMOVED UNSERVICEABLE ISOLATOR AND INSTALLED SERVICEABLE ISOLATOR BRACKET ON FWD SIDE OF FS 621 BULKHEAD IAW CRJ 200 SRM 51-42-06 AND 51-40-11.
